# SDR DALA2016120109425

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, CRACKED TITANIUM FRAME ON STA Y=1346 BTW  X=14L TO 14R. TITANIUM FRAME ON STA Y=1346 BTW X=14L TO X=14R WAS REPAIRED PER ER/A 094719-14 MA REV A STEPS 6, AND 7.
